MAUDE Adverse Event Report: AMO MANUFACTURING USA, LLC UNFOLDER PLATINUM 1 SERIES; LENS, GUIDE, INTRAOCULAR

AMO MANUFACTURING USA, LLC UNFOLDER PLATINUM 1 SERIES; LENS, GUIDE, INTRAOCULAR
Model Number 1MTEC30
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/10/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section a2, a4, a5 and a6: unknown/ not provided.Patient information cannot be provided due to personal data privacy legislation/policy.Section d6a: implant date : not applicable as this is not an implantable device.Section d6b: explant date : not applicable as this is not an implantable device.Section e1: initial reporter first & last name: information unknown/not provided.Section e1: telephone number: unknown, information not provided.The device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of the device/lot history record will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that there was cartridge tip cracked when the intraocular lens was implanted to the patient's eye.There was no delay in treatment or other interventions performed.No further information was provided.

Brand Name
UNFOLDER PLATINUM 1 SERIES
Common Device Name
LENS, GUIDE, INTRAOCULAR
Manufacturer (Section D)
AMO MANUFACTURING USA, LLC
510 cottonwood drive
milpitas CA 95035
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key21044100
Report Number3012236936-2024-000343
Device Sequence Number12896373
Product Code KYB
UDI-Device Identifier05050474540323
UDI-Public(01)05050474540323(17)250610(10)CP14967
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K081545
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/10/2025
Device Model Number1MTEC30
Device Catalogue Number1MTEC30
Device Lot NumberCP14967
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2024
Initial Report FDA Received Date12/30/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexPrefer Not To Disclose